# SDR COEA2011011105805

- Difficulty date: January 11, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 32,460 hours, 36,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: S53671402200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / LEVEL 2 CORROSION: LEVEL 2 CORROSION ON INTERCOSTAL AT STRINGER 21L BETWEEN FRAMES 40 & 41 (NEXT TO LAV DRAIN) (LENGTH 5", WIDTH 1", DEPTH .013").  REMOVE AND REPLACE INTERCOSTAL PER ATR72 SRM.
